# SDR UALA2011032801481

- Difficulty date: March 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 55,899 hours, 20,870 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C248371014
- Part serial: 5
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND HYD LEAK RT MAIN GEAR.  REMOVED AND INSTALLED NEW RT NORMAL BRAKE MANIFOLD ASSY.  MANIFOLD SECURED SAFTIED, LINES SECURED TIGHT, CONNECTOR SECURED SAFTIED.  PICK UP FROM PG 419 D2 DID BLEEDING OF BRAKES SYS AND TESTED 1 AND 2 PG 419 AND TEST F STEP 1.  ALL OPS CHECKS NORMAL PER MM.
